# SDR VNAA2017102399903

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 60024054
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB AT ES 14.47 CRACKED.   REMOVED THE DAMAGED RIB. AND INSTALLED A REPLACEMENT IAW SRM 51-42-06, 51-42-13, AND EO SNIEO S06.
